# SDR YENA2024013000160

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 59,262 hours, 21,301 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE TOP SKIN LOWER SURFACE OVERHANG LOC. AT LEVEL BTW RIB 7 TO RIB 8 ON RH WING; REF AEROMAN W/O 2023 363/1 N/R 2023-749626 EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS ON TRAILING EDGE TOP SKIN LOWER SURFACE OVERHANG LOCATED AT LOWER BTW RIB 7 TO RIB 8 ON RH WING IAW A320 SRM 57-21-11-283-007 FIGURE 004 SHEET 1 THIS EVALUATION IS CATEGORY B AND INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT AT 20.000 FC 40,000 FH AND SUB SEQUENT INSPECTION AT INTERVALS OF 9.000 FC 18.000 FH METHOD OF INSPECTION DETAIL VISUAL INSPECTION IAW SRI 57-21-11-205-007 TABLE 001 WORK DONE BY AEROMAN SAL ON W/O 2023 363/1 N/R 2023-749626 WORK  ACCOMPLISHED BY AEROMAN TECH M.SHUL 8632015 AND RII C.BELTRAN 420 FUR-A320-57-01076.
